Open Access

1-D Schrödinger operators with periodic singular potentials


Full Text

Coming Soon.





Article Information

Title1-D Schrödinger operators with periodic singular potentials
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 4, 31-42
MathSciNet MR1879483
zbMATH 0992.47021
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

R. O. Hryniv and Ya. V. Mykytyuk, 1-D Schrödinger operators with periodic singular potentials, Methods Funct. Anal. Topology 7 (2001), no. 4, 31-42.


BibTex

@article {MFAT180,
    AUTHOR = {Hryniv, R. O. and Mykytyuk, Ya. V.},
     TITLE = {1-D Schrödinger operators with periodic singular potentials},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {4},
     PAGES = {31-42},
      ISSN = {1029-3531},
  MRNUMBER = {MR1879483},
 ZBLNUMBER = {0992.47021},
       URL = {http://mfat.imath.kiev.ua/article/?id=180},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues